# SDR 9709429911

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING STICK SHAKER ACTIVATED AT 190 KNOTS AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY ON GROUND WITH TEST EQUIPMENT.  REPLACED THE LEFT STALL WARNING TRANSDUCER AND BOTH STALL WARNING COMPUTERS AS A PRECAUTION.
